# SDR AWXA0000297

- Difficulty date: May 4, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 5,144 hours, 1,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1535
- Condition: Inoperative
- Location: Cabin
- Part time: 20,110 hours, 9,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, EMER LIGHTS.  AFT LT EMERGENCY LIGHT POWER SUPPLY UNIT BITE CHECKED BAD.  REPLACED POWER SUPPLY UNIT   M+E = 26-3350-9-0001.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT, NO RELATED HISTORY.
